MathSciNet Relay Station
MathSciNet bibliographic data
MR1768194 35C20 (35A08 35S10 60J35)
Danilov, Vladimir G.; Frolovitchev, Serguei M. Exact asymptotics of the density of the transition probability for discontinuous Markov processes. Math. Nachr. 215 (2000), 55–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement